Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On closed convex surfaces


Author: V. G. Grove
Journal: Proc. Amer. Math. Soc. 8 (1957), 777-786
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086337-1
MathSciNet review: 0086337
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Shiing-shen Chern, Topics in differential geometry, The Institute for Advanced Study, Princeton, N. J., 1951. MR 0090080
  • ---, Introduction to differential geometry (mimeographed notes), the University of Chicago.
  • Shiing-shen Chern, Some new characterizations of the Euclidean sphere, Duke Math. J. 12 (1945), 279–290. MR 12492
  • V. G. Grove, On congruences and conjugate nets, Amer. J. Math. 69 (1947), 59–69. MR 19963, DOI https://doi.org/10.2307/2371654
  • S. Nakajima, Über characterische Eigenschaften der Kugel, Tôhoku Math J. vol. 26 (1926) pp. 361-364.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

Article copyright: © Copyright 1957 American Mathematical Society